# SDR SWAA2022032167661

- Difficulty date: February 3, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 192F HAS CHAFE DAMAGE ALONG AFT EDGE. / [01] IDENTIFIED PANEL 192F IAW SRM 53-40-70-0I-1 FIGURE 2; SHEET 1; TABLE 2; ITEM 15. UPON INSPECTION OF PANEL FOUND CHAFING DAMAGE TO FWD EDGE; AND 1EA MOUNTING CUT OUT 15' FROM FWD EDGE ON L/H SIDE ON INNER SURFACE. REMOVED FINISH FROM ALL AREAS TO FACILITATE INSPECTION OF PANEL IAW AMM 51-21-11-150-815 PAR 17C-D. UPON INSPECTION OF PANEL ORIGINAL DAMAGE NOTED IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 PAR 4B(5). REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-05-2R-6 PER SRM 53-40-70-2R-1 PAR 4B(2). AREAS OF FOUND DAMAGE ARE WITHIN FINISH ONLY. AREAS WILL BE REFINISHED UPON COMPLETION OF REPAIR ON AFT EDGEBAND.;[02] REMOVED DAMAGE FROM AFT EDGEBAND ON INNER SURFACE; CLEANED IAW SRM 51-70-05-2R-6 PAR 4A-D.;[03] SRM 53-40-70-1A-1 PAR 4B(5) SHOULD READ SRM 53-40-70-1A-1 PAR 4B(7).   CORRECTION FOR LINE ITEM 1.;[04] VALIDATED REPAIR SRM 51-70-05-2R-6.;[05] VERIFIED CORRECTIVE ACTION STEPS 1;2 AND 3.;[06] STARTED FABRICATION OF REPAIR PLIES USING BMS 8-79 ST 120 LOT#1480380-1; BMS 8-79 ST 1581 LOT#1476635-1; AND BMS 5-129 GR5 LOT#1478248-1 IAW SRM 51-70-05-2R-6 PAR 4E.[11] APPLIED FINISH TO REPAIR AREA IAW SRM 51-70-05-2R-6 PARAGRAPH 4.I; AMM 51-21-99-300-802 PARAGRAPH 3.C(1).  WING TO BODY FAIRING PANEL 192F WITH CHAFING DAMAGE ALONG AFT EDGE WAS REPAIRED IAW SRM 51-70-05-2R-6.;[12] VERIFIED CORRECTIVE ACTION STEP 11.
